# SDR ABXA040134

- Difficulty date: March 30, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 70,848 hours, 17,335 cycles
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: A/C Pack
- Condition: Shutdown
- Location: Air Conditioning
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TO RUNWAY 22L AT MHR, WHEN LANDING GEAR WAS LOWERED, RIGHT PACK SHUT OFF AND LOC FAILED.  MISSED APPROACH EXECUTED, GEAR CYCLED UP AND DOWN AND EVERYTHING SEEMED TO WORK AGAIN.  MAINTENANCE AT MHR COMPLIED WITH MCDP GROUND TEST 30.  NO CURRENT FAULTS NOTED.  A/C RELEASED TO CAT 2 CHECK CAT 3B.
